Volume 15, issue 2 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 7, 3221–3734
Issue 6, 2677–3220
Issue 5, 2141–2676
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Finite-volume hyperbolic $3$–manifolds contain immersed quasi-Fuchsian surfaces

Mark D Baker and Daryl Cooper

Algebraic & Geometric Topology 15 (2015) 1199–1228
Abstract

The paper contains a new proof that a complete, non-compact hyperbolic 3–manifold with finite volume contains an immersed, closed, quasi-Fuchsian surface.

Keywords
hyperbolic $3$–manifold, quasi-Fuchsian surface
Mathematical Subject Classification 2010
Primary: 57M50, 20F65
Secondary: 20F67
References
Publication
Received: 29 June 2014
Revised: 21 August 2014
Accepted: 26 August 2014
Published: 22 April 2015
Authors
Mark D Baker
IRMAR
Université de Rennes 1
35042 Rennes
France
Daryl Cooper
Department of Mathematics
University of California, Santa Barbara
Santa Barbara, CA 93106
USA